Accessibility navigation


A remark on global W1,p bounds of harmonic functions with Lipschitz boundary values

Katzourakis, N. (2017) A remark on global W1,p bounds of harmonic functions with Lipschitz boundary values. Glasnik Matematicki, 52 (1). pp. 107-113. ISSN 1846-7989

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

364kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.3336/gm.52.1.08

Abstract/Summary

In this note we show that gradient of harmonic functions on a smooth domain with Lipschitz boundary values is pointwise bounded by a universal function which is in Lp for all finite p≥ 1.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:67060
Publisher:Croatian Mathematical Society and Department of Mathematics, University of Zagreb, Croatia

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation